# SDR YENA201709010727

- Difficulty date: September 1, 2017
- Submitted: September 4, 2017
- Operation: Air carrier
- Aircraft: N216JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000026
- Aircraft time: 32,425 hours, 20,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 001956
- Condition: No Test
- Location: Emergency Lights
- Part time: 31,729 hours, 20,024 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER UNIT IN FWD RT GALLEY BY THE R1 SERVICE DOOR FAILED CAPACITY TEST.  FAILED AFTER 6 MIN.   R & R EMERGENCY LIGHT POWER UNIT IAW MM 33-50-01. OPS CHECKED GOOD.
